教師資料查詢 | 類別: 期刊論文 | 教師: 許陳鑑 HSU,CHEN-CHIEN (瀏覽個人網頁)

標題:Discrete modelling of uncertain continuous systems having an interval structure using higher-order integrators
學年89
學期1
出版(發表)日期2000/10/01
作品名稱Discrete modelling of uncertain continuous systems having an interval structure using higher-order integrators
作品名稱(其他語言)
著者許陳鑑
單位淡江大學電機工程學系
出版者
著錄名稱、卷期、頁數International Journal of Systems Science 31(4), pp.467-477
摘要In this paper, a higher-order integrator approach is proposed to obtain an approximate discrete-time transfer function for uncertain continuous systems having interval uncertainties. Because of the simple algebraic operations of this approach, the resulting discrete model is a rational function of the uncertain parameters. The problem of non-linearly coupled coefficients with exponential nature occurring in the exact discretetime transfer function is therefore circumvented. Furthermore, the interval structure of the uncertain continuous-time system is preserved in the resulting discrete model by using this approach. Formulae to obtain the lower and upper bounds for the coefficients of the discrete interval system are derived, so that digital simulation and design for the uncertain continuous systems can be performed by using the available robustness results in the discrete-time domain.
關鍵字
語言英文
ISSN1464-5319;0020-7721
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別英國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!